# SDR F3LA2014082701059

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 44,320 hours, 21,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MGG116502
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FWD LT INT LOAD FAULT FOUND ON HEAVY SERVICE CHECK.  R & R 6 LAMPS ON R1 DOOR OVERHEAD EXIT SIGN & 6 LAMPS ON THE R2 DOOR OVERHEAD SIGN IAW AMM 33-51-11-PB 401.
